The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Skin Side effects from taking ATRIPLA

Apr 19, 2009

I am one of those that got a very bad side effect from taking ATRIPLA and I can not get it to heal up and it is all over my body and kinda looks like ringworms , shingles and Chicken pots what can be done in this mater

Response from Dr. Henry

If you are having severe and persistent skin reaction (rash) due to the Atripla then consideration of a switch to an alternative HIV regimen is worth promptly discussing with your HIV provider. If you have varicella then there is treatment with anti-herpes drugs that is usually recommended. If it is unclear what skin condition you are having often a referral to a dermatologist (skin specialist) is very helpful. KH

Atripla Side Effects
kalerta and truvada

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint